# SDR MASA200601490

- Difficulty date: June 2, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,578 hours, 15,301 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7305 ORD.  PILOT ABORTED TAKEOFF, DUE TO STAND BY AIRSPEED IND READING -0- AT THE 80 KNOT CHECK.  UNITED MX DRAINED WATER FROM THE PITOT SYSTEM.  OP'S NORMAL.  NO FURTHER ACTION REQUIRED.
